# SDR SIMA20150926001

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 27,838 hours, 23,729 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31551
- Part serial: 28042804
- Condition: Worn
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL VIBRATES AT HIGH SPEED ON LANDING.  FOUND NOSE TIRES TO BE WORN & OUT OF ROUND.  R & R BOTH NOSE WHEEL & TIRE ASSEMBLIES IAW WC 32-700-17.  NLG WHEEL NR 2 PN 31551 & SN 17182940P.
